# SDR FDEA201205251967

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 660, BETWEEN S24R AND S25R HAS DENT IN UPPER FLANGE,  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-07, FIG 101, SH 1.  REMOVED AND INSTALLED NEW FRAME IAW SRM 51-40-02 AND DWG 143N1024.   MAJOR REPAIR.
